| Catalog Number |
010116 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer had been having issues with the quality of the intermittent catheter, unable to use a few.The customer stated had happened in last 3 orders.Per follow up via phone on 25mar2025, it was reported that the catheters from that batch were not moulded properly.He stated that they used to be made in mexico but they are now made in malaysia.They had the issue since then.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No additional actions can be taken at this time since root cause was not identified.A dhr could not be performed since no lot number was provided.A labeling review was not performed because labeling could not have prevented the reported failure.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the customer had been having issues with the quality of the intermittent catheter, unable to use a few.The customer stated that it had happened in last 3 orders.Per follow up via phone on (b)(6) 2025, it was reported that the catheters from that batch were not moulded properly.It was stated that they used to be made in mexico but they are now made in malaysia.They had the issue since then.